# SDR CALA2022053001394

- Difficulty date: May 30, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 74,045 hours, 26,611 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: NA
- Condition: Detached
- Location: Apu Pneum Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER T/0 FA HEARD LOUD SQUEEL ONCE WE PRSSURIZE SOUND FROM A/C LEFT BEHIND GALLY CARTS. FOUND CLAMP OFF OF PRESSURE SEAL AROUND APU PNEUMATIC DUCT GOING THRU PRESSURE DOME. SECURED CLAMP NO LEAKS OR SOUND. ALSO FOUND SLIGHT LEAK AT LOWER AFT SEAL AT L2 DOOR WITH 4 PSI CABIN PRESSURE. ADD EMP:092812 TRANSFERED LEAK AT DOOR L2 TO LOG 8704553 FOR CORRECTIVE ACTION. THE DEFECT FOR THE LOUD SQUEEL AFT OF THE GALLEY CARTS LEFT SIDE HAS BEEN CORRECTED ON THIS LOG AND THIS LOG IS NOW CLOSED.
